# SDR ASAA2017061321065

- Difficulty date: June 13, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,230 hours, 12,261 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A HYBRID AUTOLAND/HGS CAT III APPROACH, EVERYTHING NORMAL UNTIL ABOUT 50 FEET RECEIVED AN APPROACH WARNING MESSAGE. DISCONTINUED AUTOLAND.  ACFT GROUNDED.   ACCOMPLISHED BITE LIBRARY TEST IAW AMM 22-11-00-740-806, ALL LIBRARY TESTS (CHANNELS A & B), FCC LRU REPLACEMENT TEST, IAW AMM 22-11-33-400-801, SUBTASK 22-11-33-740-001.  HGS OPS TEST SECTION 500 HGS-4000 SMM 34-36-00. ACCOMPLISHED APPROACH SURVEY. ALL REQUIRED TESTS PASSED.
